Back to Search
Start Over
Stability in inverse source problems for nonlinear reaction–diffusion systems.
- Source :
- NoDEA: Nonlinear Differential Equations & Applications; Jul2021, Vol. 28 Issue 4, p1-22, 22p
- Publication Year :
- 2021
-
Abstract
- We consider coupled parabolic systems with homogeneous boundary conditions. We establish a family of L q -Carleman inequalities, q ∈ [ 2 , ∞) and use them to obtain stability estimates in L q and L ∞ norms for the sources in terms of the solution in a subdomain. We apply these estimates to reaction–diffusion systems. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 10219722
- Volume :
- 28
- Issue :
- 4
- Database :
- Complementary Index
- Journal :
- NoDEA: Nonlinear Differential Equations & Applications
- Publication Type :
- Academic Journal
- Accession number :
- 151002450
- Full Text :
- https://doi.org/10.1007/s00030-021-00702-x